Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 2, Pages 307-311
http://dx.doi.org/10.1155/S0161171283000265

A class of hyperrings and hyperfields

Université de Paris VI, Paris 75006, France

Received 1 March 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marc Krasner, “A class of hyperrings and hyperfields,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 307-311, 1983. https://doi.org/10.1155/S0161171283000265.